# SDR SIMA200726703

- Difficulty date: September 21, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 16,044 hours, 14,624 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: C14130AA
- Part serial: 348
- Condition: Reads Low
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOTIFIED BY DISPATCH CREW ELECTED TO DIVERT TO LGA DISC-DURING CLIMB AT APPROX 15,000 STANDBY AIRSPEED STARTED TOWARD 0' BY 20,000 STANDBY AI SHOWED 0 AND STANDBY ALTIMETER WAS APROX 6,000 FT LOW.  REMOVED AND REPLACED STANDBY AIRSPEED INDICATOR AND STANDBY ALTIMETER.  STANDBY AIRSPEED IND P/N OFF 64050-663-1 S/N OFF 5173.  LEAK AND OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
